| Model Number |
355149 |
| Medical Device Problem Code |
Extracardiac stimulation (1463)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Lead was deactivated.There was inappropriate diaphragmic stimulation.Programming failed to correct the unwanted stimulation and attempt to access subclavian vein was unsuccessful so lead was deactivated.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.